# SDR ASAA0280056

- Difficulty date: February 24, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CRACK DAMAGE AT THE LEFT LOWER CORNER OF THE FORWARD BULKHEAD AT FS 110 SITUATED IN THE NLG WHEEL WELL.  INSTALLED REPAIR DOUBLER PER EA 5310-02068.  (M)
